Cymbalta is the name-brand version of the drug duloxetine, which is used to treat generalized anxiety disorder and depression, as well as to treat pain and tingling associated with certain diseases and conditions. Cymbalta may spur a variety of side effects, including weight loss or weight gain. To understand Cymbalta's effects, it helps to examine how the drug affects your body. A common side effect of Cymbalta is loss of appetite and weight loss. In addition to causing loss of appetite, taking Cymbalta may spur diarrhea and nausea, which can make patients eat less, therefore losing weight. According to e Med TV, clinical studies of Cymbalta have shown that up to 9 percent of people taking the medication reported a loss of appetite, and up to 2 percent of people reported weight loss. while taking Cymbalta on average, according to e Med TV. Your doctor may recommend starting on 30 mg of Cymbalta once a day for a week and then increasing your dosage. Final dosage may range from 40 mg a day to 60 mg a day. viagra 99 dollars Weight gain is a possible side effect of nearly all antidepressants. However, each person responds to antidepressants differently. Some people gain weight when taking a certain antidepressant, while others don't. Generally speaking, some antidepressants seem more likely to cause weight gain than others. These include: If you gain weight after starting an antidepressant, discuss the medication's benefits and side effects with your doctor. If the benefits outweigh the side effect of weight gain, consider managing your weight by eating healthier and getting more physical activity while enjoying an improved mood due to the medication. You can also ask your doctor if adjusting the dose or switching medications might be helpful — but again, be sure to discuss the pros and cons before making such a decision. Cialis definition Some of this may be due to the connection between antidepressants and weight gain. It is not a side effect of every medication used to treat. canadadrugs I am wondering if Cymbalta has the side effect of weight Gain, I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose, I. Weight gain is a possible side effect of nearly all antidepressants. However, each person responds to antidepressants differently. Some people gain weight. I am wondering if Cymbalta has the side effect of weight Gain , I suffer with Anxiety I only take 30 mg and don't feel good at all on this dose , I was told maybe the dose is not high enough, but I am worried if I increase I will put weight on , I was on Zoloft and Effexor and gained weight Do all Antidepressant tablets make you gain weight . Thanks to Obamacare I have health care and thanks to President Obama I am still in my home From reading your blogs I now have hope in recovering from this depression... My Dr mentioned Cymbalta today because I have chronic pain as well, but didn't start me on it. Vegs and some fruits only as I recently had a gastro bleeding ulcer, digestive issue. I don't want to go back to eating candy/sugar all day again. Thanks For some people it does, just like any antidepressant. I'm still taking 20mg Prozac bid, 150mg Wellbutrin bid, & 1mg Xanax tid. I am 68 years old, have been on Duloxetine for bladder Incontinence for 7 months. I am on Cymbalta and it hasn't caused me to gain any weight. Luckily I haven't had any bad side effects with any of these & they do help some but not quite as much as Dr would like. I need to lose about 4 million pounds, so don't take my word for it. I don't know, maybe you could just give it a try. 80mg to start, dropped down to 40mg, the past month 20 mg. If you've been on it for a few months now at that dose without weight gain you should be alright when your Dr. I was recently placed on seroquel and lithium, I gained 21 lbs. I only leave the house when I absolutely have to & have basically isolated myself from everyone. I found out through a discussion we had on here yesterday that other people gained weight and were hungry, especially at night for sweets on Cymbalta. I wondered why I was eating more and it was sweet stuff ALL THE TIME. Lately, I've been making a sandwich and divide it into four. sugar cravings after 6 o'clock pm, but never have these cravings the rest of the time. do not eat much in the daytime and even my evening meal is just a moderate size, eat lots of meat and vegetables, plus only one slice of bread a day. Am now weaning myself off them, my doctor has agreed for me to do it gradually. I was also told the drug was weight-neutral, but I was binging on sweets like at 10 o'clock at night and there was no explanation why I was so ravenous. I'm facing a foreclosure on my homestead of 20 yrs... I started on Prozac 4 years ago after losing my dad, have tried almost everything else & they either don't help or I couldn't stand the side effects. I gain weight eating late at nite, partially due to working late. Mostly no fruit allowed, little meals and not after six. And are their others without this major side effect? Thou I still will not the house for days at a time. At 57 a professional I'm unable to get a job in my field. I'm fighting the disability thing, waiting on that & am in danger of losing my home. Has anyone else taken antidepressants for nerve pain? I'm in the same situation, always worked hard for everything I've had, battled depressionanxiety for years but was able to work & function relatively normally until last year after losing my husband. Especially when the makers of it say that it doesn't cause weight gain. Many people with depression have worked hard to treat their disease. You may attend therapy and take your antidepressants, only to find that the numbers on the scale are moving up and your clothes are not fitting like they used to. While you may feel better emotionally and mentally, you might also feel discouraged by your physical appearance or health. Some of this may be due to the connection between antidepressants and weight gain. It is not a side effect of every medication used to treat depression, and some are more associated with weight loss. However, any side effect—weight included—depends entirely on how your body reacts to the medication. It is possible that you will notice no change in weight or that you will swing in the opposite direction of what's typical, no matter which medication you take. Duloxetine side effects weight gain Weight Gain or Weight Loss With Cymbalta, Cymbalta and Weight Gain? - Order valtrex online Our Cymbalta Side Effects Drug Center provides a comprehensive view of available. nausea, constipation, loss of appetite, weight loss; or; increased sweating. Common Side Effects of Cymbalta Duloxetine Hcl Drug Center - RxList Antidepressants and weight gain What causes it? - Mayo Clinic Cymbalta Side Effects You Should Know About - Women's Health Most antidepressants can cause weight gain, and different drugs affect. Overall, it's believed the effect is more likely to occur after taking medication for six. ciprofloxacin dosierung Weight gain as a side effect of antidepressants is very common and distressing. Patients may even stop their medication because they have gained so much. It's down the left side of my neck closer to the front but also on the top of my. It is a good antibiotic for many, it just sucks that it has side effects.what.